Journal of Electromagnetic Analysis and Applications

Vol.5 No.7(2013), Paper ID 34134, 7 pages

DOI:10.4236/jemaa.2013.57044

 

Fully and Partly Divergence and Rotation Free Interpolation of Magnetic Fields

 

Victor-Otto de Haan

 

BonPhysics Research and Investigations B.V., Laan van Heemstede 38, 3297 AJ Puttershoek, The Netherlands.

 

Copyright © 2013 Victor-Otto de Haan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


V. Haan, "Fully and Partly Divergence and Rotation Free Interpolation of Magnetic Fields," Journal of Electromagnetic Analysis and Applications, Vol. 5 No. 7, 2013, pp. 281-287. doi: 10.4236/jemaa.2013.57044.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.